MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION

ICU MEDICAL, INC. MEDFUSION 4000 PUMP; PUMP, INFUSION
Model Number 4000
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device is having a motor not running error.There was no patient involvement.
 
Additional Manufacturer Narrative
H3: the device was received for evaluation.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.Review of the event history log identified ¿motor not running,¿ ¿pump motor drive off post,¿ and ¿check clutch/plunger lever¿ alarms.Visual and functional testing was performed, and the customer¿s reported problem of a motor not running error was confirmed.The most probable cause was determined to be device aging and normal wear, resulting in main pcb and drivetrain component degradation.The leadscrew, coupler, main pcb, and plunger position potentiometer were replaced to fix the issue.

Brand Name
MEDFUSION 4000 PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24806048
Report Number3012307300-2026-03406
Device Sequence Number13247853
Product Code FRN
UDI-Device Identifier10610586043567
UDI-Public(01)10610586043567(11)160219
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4000
Device Catalogue Number4000-0105-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown